12-21-2002, 07:20 PM
My mom saw an add for Xenadrine in one of her magazines today and said she wanted to try it. She is trying to lose weight. Would you ladies recommend she uses it? Does it have any side effects? Thanks!
12-22-2002, 04:25 PM
Be aware of any pre-existing conditions, High BP etc... that can be aggravated by this drug
Realize and make HER realize that this drug will NOT MAKE her lose weight
It will simply act as a stimulant and appetite suppressent, the ONLY thing that will help her lose weight is diet AND exercise
Healthy eating habits (5-6 small meals per day) cardio and some moderate strength training are the KEYS to her getting her good shape back, NO EXCEPTIONS. Skipping meals is a sure way to put the body into starvation mode and make it STORE MORE FAT. IE.. you can stay fat by not eating enough if already overweight.
The ONLY thing that burns fat is muscle, so if she diets too hard and loses muscle , she will lower her metabolism and find it increasingly harder to keep the fat off. I CANNOT stress this fact enough. TOO many women try to do it through diet and cardio alone only to drop a lot of muscle and wind up blowing back up larger than before because their chief fatburning weapon is gone.
GOOD LUCK to you, I'm trying to get this through my moms head as well.